MathSciNet Relay Station
MathSciNet bibliographic data
MR229817 (37 #5383) 30.49
Bers, Lipman Inequalities for finitely generated Kleinian groups. J. Analyse Math. 18 1967 23–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement